# SDR 2001FA0000066

- Difficulty date: May 15, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N911CY
- Make and model: Conaer LA4200
- Aircraft serial: 532
- System (JASC): 5540 · Rudder Structure
- Part: Pushrod
- Part number: 27103
- Condition: Corroded
- Location: Aft Fuselage
- Part time: 2,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FORWARD LOWER ROD END FROM RUDDER PUSHROD ASSEMBLY, DUE TO VISIBLE CORROSION.  FOUND EXTENSIVE CORROSION INTERNALLY ON ARM AND ROD ASSEMBLY.
